# SDR SRAA970604

- Difficulty date: June 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N908SJ
- Make and model: Lkheed 382E
- Aircraft serial: 4300
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Cargo Door
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ON TAKEOFF ROLL AT 100 KNOTS, DOOR WARNING LIGHT CAME ON.  ABORTED TAKEOFF WITHOUT INCIDENT.  ITEM IS BEING INVESTIGATED.
